Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes bug bites like bumps all over the body?

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 7445 Questions

default
Posted on Thu, 8 Mar 2018 in Skin Hair and Nails
Question: Help. About 2 months ago I went to my doctor because I broke out in these red bumps on my body. They looked like mosquito bites and they itch..my doctor told me they were bug bites from being outside and mowing my lawn frequently. He told me to take some allergy medicine Called xzycal and apply a cortisone cream and it would go away and it did, but it is back and now I'm not sure he diagnosed me correct. What should I do...it kind of looks like hives
doctor
Answered by Dr. Kakkar S. 33 minutes later
Brief Answer:
Possibly you have hives

Detailed Answer:
Hello. Thank you.

I am Dr. kakkar (Dermatologist and Venerelogist). I have noted your concern.

They seem like Hives - the way you describe them to be and considering the response to Levocetrizine (Xyzal). Hives are usually itchy welts with a surrounding flare. Hives are short lasting and disappear in a few hours only to reappear again. If you have a few images of he rash i request you to kindly upload them in "Reports Section" so that I am able to confirm. For Hives I would normally suggest my patients to take Levocetrizine for 10 days to 2 weeks, sometimes longer. Topically you may use a soothing lotion e.g calamine lotion.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Xyzal

doctor1 MD

my daughter age 13 yrs have multiple itching problem. she has lesions all over body for last 2 years and doctors prescribed propysalic-nf6 alongwith vit-A tablet, alaspan and xyzal. She get releif till she use this, but as soon as we stop it starts coming back. Kindly suggest us the right remedy.

doctor1 MD

55 y.o. Male; Hx of thyroid Ca post-thyroidectomy 2005; diet controlled Type III diabetes diet conrolled; 9/11 civil servant. Chronic rhinitis, chronic sinusitis, migraines with right eye/localized pain right side of head, chronic tinnitus. Recent onset of vertigo, dizziness, lightheadedness, heartbeat heard in ear at night. Normal BP. No fever.Daily Meds: Synthroid, multivitamin, steroid nose spray, Xyzal, proton pump inhibitor I.e. Pepcid. Trial of Aciphex for 3 weeks which lists dizziness as possible side effect. Discontinued to see if dizziness decreased, but not much improved. Pending results of C T scan. Any ideas?

doctor1 MD

My two year old son, is coughing since morning with little of running nose. Coughing is in 30mins thrice of four times at one time. Hes under medicine of PIRITON - S(3.5ml thrice daily), thrice daily and XYZAL - M(once 5ml). This has decreased his...

doctor1 MD

Hi,Iam taking supplements like Biovital daily for energy and vitality. In order to improve liver function and improve digestion can i take milk thistle ( Silymarin Milk Thistle) supplement Kindly advise. My LFT reports taken in April attached.

doctor1 MD

How long after stopping beta blockers will it take the rynaud s syndrome to go away. I m in the weaning off of beta blockers process right now and the rynauds s in both the hands, legs & feet is very bothersome. I am a very healthy & active 71 year female, 5 6 tall, weight 125 pounds. I only take bp medication and xyzal for sinus.

doctor1 MD

i have this fever for 3 days on and off , also some body ache, feeling cold but no sore throat and flu. Doctor only give me paracetamol 500mg and anti-histamine, Xyzal. For the last 2 days I also take 500mg paracetamol from pharmacy, Why is it not much improvement?